# SDR 03FDEA01897

- Difficulty date: November 10, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-200
- Aircraft serial: 22927
- Aircraft time: 28,483 hours, 16,452 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083121
- Part serial: 035
- Condition: Failed
- Location: Cockpit
- Part time: 8,560 hours, 6,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S MACH AIRSPEED INDICATOR INOP, FLAG IN VIEW.  REPLACED F/O MACH/AIRSPEED INDICATOR.  OPS CHECKS NORMAL ON GROUND AT THIS STATION IAW MM 34-12-000-5.
